Jump to content

More Added Beats On Florinef


jenwic
 Share

Recommended Posts

I have noticed that ever since I started taking Florinef, I have more PVC's (added beats). It is getting better since I have been taking it for a few months , but I always seems worse right around time for my period.

Link to comment
Share on other sites

florinef can cause ectopy. florinef can deplete potassium levels, so be very careful. i'd check in with your cardio to grab some bloodwork on your serum electrolyte levels.

potassium plays a huge role in conduction (electrical) activity of the heart.....both high and low levels of potassium can lead to ectopy (skipped beats) and/or dangerous arrhythmia's.

check with your doc to see if your potassium levels are okay. take care!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...